International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 37, Pages 1943-1956

Method of semidiscretization in time to nonlinear retarded differential equations with nonlocal history conditions

S. Agarwal and D. Bahuguna

Department of Mathematics, Indian Institute of Technology, Kanpur 208016, India

Received 4 January 2004

Copyright © 2004 S. Agarwal and D. Bahuguna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper deals with the applications of the method of semidiscretization in time to a nonlinear retarded differential equation with a nonlocal history condition. We establish the existence and uniqueness of a strong solution. Finally, we consider some applications of the abstract results.